Buscar

Estamos realizando la búsqueda. Por favor, espere...

A parametric registration model for warped distributions with Wasserstein’s distance

Abstract: We consider a parametric deformation model for distributions. More precisely, we assume we observe JJ samples of random variables which are warped from an unknown distribution template. We tackle in this paper the problem of estimating the individual deformation parameters. For this, we construct a registering criterion based on the Wasserstein distance to quantify the alignment of the distributions. We prove consistency of the empirical estimators.

 Fuente: Journal of Multivariate Analysis. Vol. 135, March 2015, P. 117–130

 Editorial: Academic Press Inc.

 Fecha de publicación: 01/03/2015

 Nº de páginas: 14

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmva.2014.12.005

 ISSN: 0047-259X,1095-7243

 Url de la publicación: http://dx.doi.org/10.1016/j.jmva.2014.12.005

Autoría

AGULLÓ-ANTOLÍN, MARINA

LESCORNEL, HÉLÈNE

LOUBES, JEAN-MICHEL